Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 13, NWS Shreveport, LA

February 19, 20124 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Feb 19, 2012, 8:49 AM CST for 4 parishes in Louisiana. It took effect at Feb 23, 2012, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 19, 2012, 8:49 AM CST (14:49 UTC)
In effect from
Feb 23, 2012, 6:00 PM CST
Expired
Feb 23, 2012, 10:05 AM CST
In force
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The river

Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 31.45 ft at Feb 23, 2012, 12:00 AM CST.

actionminormoderate303502/1902/2002/2102/2202/2302/24
Action stage
31.5 ft
Minor stage
32 ft
Moderate stage
38 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WGUS44 KSHV 191449
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
849 AM CST SUN FEB 19 2012

LAC021-043-059-127-201449-
/O.NEW.KSHV.FL.W.0013.120223T2116Z-120224T1800Z/
/RHLL1.1.ER.120223T2116Z.120224T0000Z.120224T0000Z.NO/
849 AM CST SUN FEB 19 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* FROM THURSDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  5:00 AM SUNDAY THE STAGE WAS 29.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 32.5 FEET BY THURSDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 32.0 FEET...EXPECT MINOR LOWLAND FLOODING WITH SOME 
  CAMPS AND RECREATIONAL AREAS FACING FLOODING.

$$
7 follow-up statements
838 
WGUS84 KSHV 200159
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
759 PM CST SUN FEB 19 2012

LAC021-043-059-127-210159-
/O.EXT.KSHV.FL.W.0013.120223T0600Z-000000T0000Z/
/RHLL1.1.ER.120223T0600Z.120224T1800Z.000000T0000Z.NO/
759 PM CST SUN FEB 19 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 5:00 PM SUNDAY THE STAGE WAS 30.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE JUST AFTER MIDNIGHT THURSDAY 
  MORNING AND CONTINUE TO RISE TO NEAR 32.5 FEET BY EARLY SATURDAY 
  MORNING.


$$
392 
WGUS84 KSHV 201559
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 AM CST MON FEB 20 2012

LAC021-043-059-127-211559-
/O.EXT.KSHV.FL.W.0013.120223T1800Z-000000T0000Z/
/RHLL1.1.ER.120223T1800Z.120224T1200Z.000000T0000Z.NO/
959 AM CST MON FEB 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 30.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AROUND 2 PM AND 
  CONTINUE TO RISE TO NEAR 32.3 FEET BY FRIDAY EVENING.

$$
755 
WGUS84 KSHV 210047
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
647 PM CST MON FEB 20 2012

LAC021-043-059-127-220047-
/O.EXT.KSHV.FL.W.0013.120223T0000Z-000000T0000Z/
/RHLL1.1.ER.120223T0000Z.120224T0600Z.000000T0000Z.NO/
647 PM CST MON FEB 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 5:00 PM MONDAY THE STAGE WAS 30.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE
  TO RISE TO NEAR 32.5 FEET BY EARLY FRIDAY MORNING.


$$
677 
WGUS84 KSHV 211618
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 AM CST TUE FEB 21 2012

LAC021-043-059-127-221618-
/O.EXT.KSHV.FL.W.0013.120223T0600Z-120227T0000Z/
/RHLL1.1.ER.120223T0600Z.120224T1200Z.120226T0600Z.NO/
1018 AM CST TUE FEB 21 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* FROM LATE WEDNESDAY NIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 900 AM TUESDAY...THE STAGE WAS 30.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY MORNING.  THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...MINOR LOWLAND FLOODING.

$$
866 
WGUS84 KSHV 220025
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
625 PM CST TUE FEB 21 2012

LAC021-043-059-127-230025-
/O.EXT.KSHV.FL.W.0013.120223T0900Z-120227T0600Z/
/RHLL1.1.ER.120223T0900Z.120224T1200Z.120226T1200Z.NO/
625 PM CST TUE FEB 21 2012

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE.
* FROM LATE WEDNESDAY NIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 5:00 PM TUESDAY THE STAGE WAS 31.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 32.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.

$$
724 
WGUS84 KSHV 221547
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
947 AM CST WED FEB 22 2012

LAC021-043-059-127-231547-
/O.EXT.KSHV.FL.W.0013.120224T0000Z-000000T0000Z/
/RHLL1.1.ER.120224T0000Z.120225T1200Z.000000T0000Z.NO/
947 AM CST WED FEB 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 900 AM WEDNESDAY THE STAGE WAS 31.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 32 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 32.5 FEET BY SATURDAY MORNING.


$$
952 
WGUS84 KSHV 231605
FLSSHV


FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1005 AM CST THU FEB 23 2012

LAC021-043-059-127-231635-
/O.CAN.KSHV.FL.W.0013.000000T0000Z-120223T1605Z/
/RHLL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1005 AM CST THU FEB 23 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER OF LOUISIANA NEAR ROCHELLE LOUISIANA.
* AT 9:00 AM THURSDAY THE STAGE WAS 31.4 FEET. 
* FLOOD STAGE IS 32.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 31.4 FEET.  THE 
  RIVER WILL FALL TO NEAR 31.0 FEET BY LATE FRIDAY EVENING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 7:04 AM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 19, 7:04 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
704 AM CST SUN FEB 19 2012

.UPDATE...
SENDING QUICK UPDATE TO ACCOUNT FOR CLOUDS CLEARING FROM THE
NW...WHERE THE RED RIVER VALLEY REGION IS NEARLY CLOUD FREE.
ORIGINALLY THOUGHT DRY SLOTTING FROM EAST TX WOULD BE THE INITIAL
CHANGE IN OVERCAST SKIES. ALSO SPLIT MORNING WX GRID TO ENABLE
LIGHT RAIN CLEARING EASTERN PORTION CWA BY AROUND 9 AM.  NO OTHER
CHANGES NOTED IN UPDATE./VII/.

&&

.PREV DISCUSSION... /ISSUED 340 AM CST SUN FEB 19 2012/

DISCUSSION...
SFC LOW HAS MOVED EAST OF THE MISSISSIPPI DELTA...LAST OF THE LIGHT
RAIN FIZZING OUT AS IT MOVES ACROSS EASTERN CWA. WILL LEAVE IN 20
PERCENT CHANCE LIGHT RAIN THIS MORNING PORTION OF SW AR AND NORTH
LA...HOWEVER...MAY NOT LINGER BEYOND ANOTHER HOUR OR TWO.
SATELLITE NOT EVIDENT OF DRY SLOTTING...BUT MODELS SHOWING IT TO
HAPPEN BY AROUND MIDDAY AND SOME UPPER LVL CLOUDS MAY REMAIN. FAST
MOVG UPPER LOW ACROSS CENTRAL PLAINS MONDAY AFTN BRING A SLIGHT
CHANCE OF CONVECTION TO CLIP NORTHERN CWA. UPPER JET AROUND 120
KTS WILL BRING STG DIVERGENCE ALOFT AND COLD POCKET OF -30C AT 500
MB ACROSS KS AND MO CLASSIC SETUP FOR LOW TOPPED HAILSTORMS...UP
THAT WAY. QUESTION IS WHETHER MORE MARGINAL CONDITIONS ACROSS
EXTREME NORTHERN CWA ENOUGH TO INDUCE THUNDER...AS LOW LVL
MOISTURE RETURN WILL BE OBVIOUSLY QUITE LACKING. FOR NOW...JUST GO
LOW POPS NORTH FOR MONDAY AFTN AND NIGHT. PROGRESSIVE PATTERN
SUGGESTS ANOTHER FRONT ON WEDNESDAY...PULLING GULF MOISTURE OVER
TOP OF LEFTOVER BOUNDARY NEAR COAST...SO COULD SEE ISOLD
CONVECTION MID WEEK ACROSS MAINLY LA PORTIONS OF AREA...BUT AGAIN
CONFIDENCE LOW. INCREASING ZONAL FLOW IN SOUTHERN STREAM ALLOW FOR
UNSEASONAL WARMTH...HIGHS REACHING AT OR ABOVE 70 DEGREES MUCH OF
REST OF WEEK...AND MILD PATTERN INTO WEEKEND AS WELL./VII/.

&&

AVIATION...
WRAP-AROUND SHRA CONTINUES TO SHIFT ESE ACROSS SW AR/EXTREME NRN LA
THIS MORNING...WITH THE BACK EDGE OF THE -RA JUST HAVING EXITED THE
TXK TERMINAL AS OF 0845Z. THIS AREA OF -SHRA SHOULD GRADUALLY
DIMINISH AND EXIT THE REGION AROUND/SHORTLY AFTER 12Z...BUT WILL
OBSERVE RADAR TRENDS BEFORE MENTIONING ANY -RA AND ASSOCIATED VSBY
RESTRICTIONS FOR THE ELD/MLU TERMINALS PRIOR TO THE 12Z TAF
ISSUANCE. LOW MVFR/PERIODIC IFR CIGS BEHIND THE AREA OF -SHRA WILL
GRADUALLY LIFT FROM W TO E THIS MORNING...WITH THE MVFR CIGS
PERSISTING THROUGH MIDDAY ACROSS SCNTRL AR/NCNTRL LA. CIGS FARTHER W
ACROSS E TX/NW LA SHOULD IMPROVE A BIT QUICKER...SCATTERING OUT BY
MID TO LATE MORNING...THUS RETURNING VFR CONDITIONS TO THESE AREAS.
THE CIGS OVER SCNTRL AR/NCNTRL LA SHOULD BECOME VFR AND SCATTER OUT
DURING THE MID AFTERNOON HOURS...WITH VFR CONDITIONS EXPECTED
THROUGH THE REMAINDER OF THE TAF PERIOD. SFC RIDGING WILL BUILD S
INTO THE REGION TODAY...ALTHOUGH THE LOW LEVEL FLOW WILL QUICKLY
BECOME SE BY MID-EVENING AS THE RIDGE SHIFTS E OF THE AREA. WITH THE
RETURN SERLY LOW LEVEL FLOW...COULD SEE VFR CIGS REDEVELOP OVER
EXTREME NE TX/SE OK/ADJACENT SW AR BY MID TO LATE EVENING...QUICKLY
ADVANCING N OUT OF THE AREA AFTER 06Z. OTHERWISE...ONLY THIN CIRRUS
IS EXPECTED ELSEWHERE...WITH PATCHY FG POSSIBLE AFTER 06Z ACROSS
SCNTRL AR/NCNTRL LA...WHERE THE PRESSURE GRADIENT WILL BE WEAKER
WITH LIGHT ESE WINDS. NNE WINDS 5-10KTS...EXCEPT FOR N WINDS
10-15KTS THIS MORNING OVER SCNTRL AR/NCNTRL LA...WILL VEER ENE THIS
AFTERNOON. WINDS WILL BECOME ESE WINDS 5KTS OR LESS...EXCEPT
SLIGHTLY HIGHER ACROSS E TX...AFTER 00Z MONDAY. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  40  64  49  71 /  10   0  10  10  10
MLU  58  39  63  49  69 /  20   0  10  10  10
DEQ  60  37  64  49  67 /  10   0  20  30  10
TXK  57  39  61  50  68 /  10   0  10  30  10
ELD  56  37  63  48  69 /  20   0  10  20  10
TYR  59  43  66  53  70 /  10   0  10  20  10
GGG  59  41  65  51  70 /  10   0  10  20  10
LFK  63  41  67  53  72 /  10   0  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Feb 19, 5:55 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 AM CST SUN FEB 19 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
555 AM CST SUN FEB 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

VII

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.